| Catalog Number |
433011L |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Failure of Implant (1924); Inflammation (1932); Osteopenia/ Osteoporosis (2651)
| Date of Event |
12/30/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption # e2012017.Report late due to asr to individual reporting transition.
Event or Problem Description
Per complaint (b)(4), during post operative check it was observed that patient experienced bone loss and inflammation.Implant failed to integrate.